MathSciNet Relay Station
MathSciNet bibliographic data
MR1689229 (2000c:62110) 62J12 (62F15)
Gelfand, Alan E.; Sahu, Sujit K. Identifiability, improper priors, and Gibbs sampling for generalized linear models. J. Amer. Statist. Assoc. 94 (1999), no. 445, 247–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement